# SDR SWI2025F01604

- Difficulty date: May 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON OUTER SKIN STGR27 BETWEEN FS913.00 & 927.00. (MARKED)  (C-CHECK)  COMPLIED WITH REPAIR TO FUSELAGE SKIN AT FS913.00 AND STR 27 REF REO 690-53-51-484 REV -- AND REO 670-53-00-290 REV -F . COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
